# SDR SWAA2021081321747

- Difficulty date: February 29, 2020
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N469WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33859
- Aircraft time: 54,825 hours, 32,503 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Nut Plate
- Condition: Broken
- Location: Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN NUTPLATE IN AFT CARGO DOOR FRAME ANGLE AT STRINGER 19 STA 794. MARKED / REMOVED AND REPLACED NUT PLATE PER SRM 51-40-02
